# SDR MALA010108

- Difficulty date: January 11, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- Engine: Ge CT79B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Intake Duct
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE CLIMBING THROUGH 15,000, -10 DEGREE CELSUIS AND ANTI-ICE OFF, GOT 900+ DEGREE ON RT ENGINE, PRECAUTIONARY LANDING BACK IN DTW.  AVOIDED 80 - 84 PERCENT NG RANGE.  MAINTENANCE REMOVED DEBRIS FOUND IN RT ENGINE INLET, PERFORMED ENGINE INLET BLOCKAGE INSPECTION, SPECIAL PROCEDURES, NO DAMAGE NOTED, ITEM WAS ACCEPTABLE IAW GE MM CHAP 72 FIG 204 AND TABLE 305A.  ALL CHECKS GOOD.
